# SDR CA000209011

- Difficulty date: January 27, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Snias AS350B
- Aircraft time: 5,416 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: AC67246
- Condition: Failed
- Location: Cyclic
- Part time: 6,261 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CRUISE FLIGHT, THE CYCLIC WAS MOTORING FORE/AFT. SERVO WAS REMOVED AND ROUTED FOR REPAIR.
